# SDR F3LA2010122900571

- Difficulty date: December 28, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 27,669 hours, 13,411 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPAQ110200PPA120
- Part serial: 126959452
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PILOT REPORT: LP 594710; AFT CARGO / LAV SMOKE DETECT FAULT.  R & R THE AFT CARGO SMOKE DETECT UNIT (3WH) AND AFT LAV (E) DETECT UNIT. IAW AMM 26-46-15, PB 401. OPS TEST OK.
